RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 61, Number 1  


Infinite-range limit for correlation functions of lattice systems
L. A. Pastur, M. V. Shcherbina
3
Supersymmetric mechanics: A new look at the equivalence of quantum systems
A. A. Andrianov, N. V. Borisov, M. V. Ioffe, M. I. Eides
17
Bäcklund transformations of the Painlevé equations and rational solutions of the Korteweg–de Vries equation
V. A. Andreev
29
Factorizing particles on a half-line and root systems
I. V. Cherednik
35
A method of realizing the algebra of commutation relations
K. A. Sveshnikov
45
Trace formula in Lagrangian mechanics
V. S. Buslaev, E. A. Nalimova
52
Covariant quantization of the bag model
A. E. Dorokhov
64
Integral equalities for functions that satisfy dispersion relations
Yu. S. Vernov, A. V. Konovalov, M. N. Mnatsakanova
85
Asymptotic solutions of whispering-gallery type for the time-dependent Schrödinger equation
A. A. Denisov
92
Two-dimensional hydrogen atom. I. Elliptic basis
L. G. Mardoyan, G. S. Pogosyan, A. N. Sisakyan, V. M. Ter-Antonyan
99
Asymptotic behavior of the spectrum of mixed states for self-consistent field equations
M. V. Karasev
118
On the nature of the quantum corrections in the case of stochastic motion of a nolinear oscillator
V. V. Sokolov
128
Structure of the spectrum of a bloch electron in a magnetic field in a two-dimensional lattice
V. A. Geiler, V. A. Margulis
140
Two-dimensional supersymmetric nonlinear equations associated with embeddings of the subsuperalgebra $\mathrm{osp}(1,2)$ in lie superalgebras
A. N. Leznov, M. V. Saveliev
150
Self-similar solutions of the equations of general relativity associated with the solutions of P-type equations
V. V. Tsegel'nik
155
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019